Alert archive / Ohio / Frost Advisories in 2016

Frost Advisory 2, NWS Wilmington, OH

March 29, 20164 counties in Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this frost advisory at Mar 29, 2016, 2:56 PM EDT for 4 counties in Ohio; Lewis County, Kentucky. It took effect at Mar 30, 2016, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2016, 2:56 PM EDT (18:56 UTC)
In effect from
Mar 30, 2016, 12:00 AM EDT
Expired
Mar 30, 2016, 9:09 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH

Counties Lewis County, KY, Adams County, OH, Highland County, OH, Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-117 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WWUS71 KILN 291856
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
256 PM EDT TUE MAR 29 2016

KYZ100-OHZ080>082-088-300300-
/O.NEW.KILN.FR.Y.0002.160330T0400Z-160330T1400Z/
LEWIS-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...HILLSBORO...
GREENFIELD...WEST UNION...PEEBLES...WAVERLY...PIKETON...
PORTSMOUTH...WHEELERSBURG
256 PM EDT TUE MAR 29 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
WEDNESDAY.

* TEMPERATURES...LOWS IN THE MID 30S. 

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
586 
WWUS71 KILN 300214
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 PM EDT TUE MAR 29 2016

KYZ100-OHZ080>082-088-301000-
/O.CON.KILN.FR.Y.0002.160330T0400Z-160330T1400Z/
LEWIS-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...HILLSBORO...
GREENFIELD...WEST UNION...PEEBLES...WAVERLY...PIKETON...
PORTSMOUTH...WHEELERSBURG
1014 PM EDT TUE MAR 29 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* TEMPERATURES...LOWS IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
639 
WWUS71 KILN 300743
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
343 AM EDT WED MAR 30 2016

KYZ100-OHZ080>082-088-301400-
/O.CON.KILN.FR.Y.0002.000000T0000Z-160330T1400Z/
LEWIS-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...HILLSBORO...
GREENFIELD...WEST UNION...PEEBLES...WAVERLY...PIKETON...
PORTSMOUTH...WHEELERSBURG
343 AM EDT WED MAR 30 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...LOWS IN THE MID 30S.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
414 
WWUS71 KILN 301309
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
909 AM EDT WED MAR 30 2016


KYZ100-OHZ080>082-088-301415-
/O.CAN.KILN.FR.Y.0002.000000T0000Z-160330T1400Z/
LEWIS-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...HILLSBORO...
GREENFIELD...WEST UNION...PEEBLES...WAVERLY...PIKETON...
PORTSMOUTH...WHEELERSBURG
909 AM EDT WED MAR 30 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FROST ADVISORY.

TEMPERATURES HAVE RISEN INTO THE 40S AND THEREFORE THE FROST ADVISORY
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Mar 29, 1:35 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 29, 1:35 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT TUE MAR 29 2016

.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE AREA WILL BRING A COUPLE OF DAYS OF
DRY WEATHER WITH MODERATING TEMPERATURES. A STRONG LOW PRESSURE
SYSTEM SHIFTING THROUGH THE GREAT LAKES WILL BRING THE NEXT ROUND
OF SHOWERS AND POSSIBLY THUNDERSTORMS LATER WEDNESDAY NIGHT AND
INTO THURSDAY. AFTER A SHARP COLD FRONTAL PASSAGE THURSDAY
NIGHT...A COOLER AIRMASS WILL MOVE BACK INTO THE AREA WITH A
LINGERING THREAT OF SHOWERS FOR FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE BUILDING IN WILL RESULT IN MAINLY CLEAR SKIES AND
WARMING TEMPERATURES TODAY. FORECAST LOOKS ON TRACK.

TOYED WITH REINTRODUCING ANOTHER FROST ADVISORY FOR TONIGHT AS IT
SEEMS A MORE TRADITIONAL AND STRAIGHTFORWARD RADIATIONAL COOLING
NIGHT ESPECIALLY OVER THE SCIOTO VALLEY WHERE LOW LEVEL RIDGE AXIS
WILL BE LOCATED IN THE EVENING. BUT AFTER RUNNING TEMPS /WITH
STATISTICAL GUIDANCE DOING A GREAT JOB SHOWING THE LOCALIZED TEMP
DROPS IN FAVORED DRAINAGE REGIONS IN SCIOTO VALLEY/ IT APPEARS
THAT ONLY A VERY SMALL AREA OF LOWER SCIOTO VALLEY APPEARS IN
THREAT FOR A MORE WIDESPREAD FROST AND EVEN THAT IS A LITTLE
UNCERTAIN. BEST COOLING FURTHER NORTH IN CENTRAL OHIO EAST OF
COLUMBUS WHERE FREEZING TEMPS ARE LIKELY BUT WITH GROWING SEASON A
LITTLE DELAYED YET FROM FURTHER SOUTH /AND OFFICIAL FROST/FREEZE
PROGRAM YET TO GO INTO EFFECT IN THESE AREAS/ WILL JUST RUN WITH
PATCHY/AREAS OF FROST AND LET NEXT SHIFT WORK THE POTENTIAL FOR A
MORE COLLABORATIVE FROST HEADLINE IF ONE IS NEEDED ACROSS NERN KY
AND/OR THE LOWER SCIOTO VALLEY OF SCNTL OH. ACROSS WRN/SWRN
AREAS...RETURN FLOW /SOUTHEASTERLY/ AROUND DEPARTING HIGH WILL
LIKELY BE JUST STRONG ENOUGH TO KEEP ANY MORE SERIOUS FROST ISSUES
AT BAY BUT COULD SEE SOME PATCHY FROST IN THE FAVORED/LOW-LYING
AREAS WITH TEMPS IN THESE AREAS BACK DOWN IN THE MID/UPPER 30S
UNDER CLEAR SKIES.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
MUCH OF THE TIME THIS MORNING SPENT IN THE WEDNESDAY/THURSDAY
PORTION OF THE FORECAST WITH DETAILING INBOUND RAIN CHANCES.

AT 12Z WEDNESDAY...VERY AMPLIFIED MID/UPPER FLOW PATTERN WILL BE
IN PLACE ACROSS THE CONUS WITH MASSIVE ERN PACIFIC RIDGE AND
ANOMALOUSLY DEEP CNTL ROCKIES TROUGH/CLOSED LOW...WITH MORE
BROADSCALE/STRONG RIDGE ACROSS THE ERN CONUS. THIS PATTERN FAVORS
A STRONG WAA REGIME IN LOW LEVELS ACROSS THE OHIO VALLEY AND
INDEED TEMPS WILL BE RISING QUICKLY ON WED AS SWLY FLOW RAMPS UP.
A BREEZY/GUSTY DAY WHICH STARTS SUNNY BUT MID/UPPER LEVEL MOISTURE
WILL INCREASE THROUGH THE DAY AS THETA-E ADVECTION STRENGTHENS
ABOVE H7 THROUGH THE DAY. LIKELY A THICKENING MID DECK ARRIVING
FROM WEST TO EAST THROUGH THE AFTERNOON...AND PROBABLY SOME DECENT
RADAR ECHO MANIFESTED IN THIS BY LATER AFTERNOON. HOWEVER...DRY
SUB-CLOUD LAYERS MEANS LIKELY ONLY A SPRINKLE OR A VERY ISOLD SHRA
IS POSSIBLE DURING THE DAY...AND MAINLY IN ERN IND/WRN OH. TEMPS
TO WARM SIGNIFICANTLY OVER TUES...WITH HIGHS IN THE UPPER 60S TO
LOWER 70S.

IMPORTANT SYNOPTIC SCALE PROCESSES DEVELOP DURING DAY WED WHICH
FORCES A SPLIT OF THE ENERGY OVER THE CNTL ROCKIES...SENDING A
SIGNIFICANT S/W TROUGH EAST/NORTHEAST INTO THE CENTRAL PLAINS
WHILE LEAVING A POSITIVE TILT S/W TROUGH LEFT MEANDERING ACROSS
THE DESERT SW. THE PROGRESSIVE/STRONGER FEATURE WILL REACH NEB/IA
THURSDAY EVENING INDUCING RAPID PRESSURE FALLS AND DEEPENING
SURFACE CYCLONE /988MB PER 29.00Z ECMWF OVER WISCONSIN/ BY
THURSDAY MORNING. WEAK SHORTWAVE TROUGH OVER ARK-LA-TEX GETS
PICKED UP IN STRENGTHENING MID LEVEL FLOW AND ROCKETS TOWARD THE
OHIO VALLEY LATER WED NIGHT. WITH MASSIVE RIDGE AND STRONG SFC
HIGH IN THE WRN ATLANTIC...AND DEEPENING SFC LOW MOVING INTO GREAT
LAKES...DYNAMICS REALLY INCREASE AND LOW LEVEL WIND FIELDS
RESPOND...WITH WIDE AGREEMENT BETWEEN DETERMINISTIC MODELS OF A
70-80KT H85 JET DEVELOPING TO OUR SOUTHWEST AND PUSHING RIGHT OVER
THE STATE OF OHIO ON THURSDAY MORNING. NO SURPRISE...THE MOISTURE
TRANSPORT IN THIS SCENARIO IS SIGNIFICANT/ANOMALOUS WITH H85
MOISTURE FLUX ANOMALIES EXCEEDING 5 SIGMA ABOVE CLIMO ON THE NOSE
OF THIS LLJ AS PWAT VALUES DRAMATICALLY INCREASE TO 1.25" FROM THE
0.20" VALUES SEEN ON TUESDAY. WITH THIS MUCH MASS FIELD RESPONSE
AND MOISTURE ADVECTION...CONTINUED VERY HIGH RAIN CHANCES
SPREADING WEST TO EAST ACROSS THE AREA WEDNESDAY NIGHT INTO
THURSDAY MORNING. THIS WILL LIKELY MANIFEST IN A LARGE SHIELD OF
MODERATE /SOMETIMES HEAVY/ RAIN...AND DESPITE MEAGER INSTBY ON
FORECAST SOUNDINGS...WOULD NOT BE AT ALL SURPRISED TO SEE A CLAP
OF THUNDER OR TWO ESPECIALLY ON THE BACK EDGE OF THE RAIN SHIELD
IN CLOSER PROXIMITY TO WEAK-MOD INSTABILITY DEVELOPING IN THE
APPROACHING WARM SECTOR. WED NIGHT TEMPS LIKELY STEADY-STATE OR
ONLY SLOWLY FALLING WITH WINDS STAYING UP UNDER THE STRONG LLJ.
THANKFULLY...LOWEST 1KM LAPSE RATES WILL BE RATHER STABLE THUS
STRONG GUSTS WILL BE KEPT AT BAY FOR MUCH OF THE NIGHT /ALTHOUGH
HIGHER RIDGES /LIKE THE BELLEFONTAINE RIDGE/ MAY BE QUITE GUSTY
THROUGH THE NIGHT.

WIND CONCERNS WILL LINGER INTO THURSDAY MORNING...ESPECIALLY AS
STEADY PRECIP COMES TO AN END AND TAIL END OF ANOMALOUS LLJ BEGINS
TO MIX OUT IN DIURNAL FASHION. IT IS IN THE 9AM TO 1PM TIMEFRAME
WHERE THERE IS CONCERN FOR A STRONGER GUST OR TWO TO REACH THE
SURFACE BUT THINK TIMING OF MIXING AND DEPARTURE OF LLJ ARE WELL
SYNCED TO KEEP LARGER WIND CONCERNS AT BAY. ATTENTION THEN TURNS
TO TIMING OF THE COLD FRONT ATTENDANT TO THE DEEPENING CYCLONE AND
HOW MUCH INSTBY BUILDS THIS FAR NORTH. 29.00Z NAM WAS A
STRONG/SLOW OUTLIER AND WOULD BRING CONCERN FOR A MORE ROBUST
SEVERE WEATHER THREAT...AND 29.00Z WAS FAR TOO PROGRESSIVE WITH
THE FRONT...WHICH LEAVES 29.00Z ECMWF WHICH PROBABLY HAS THE BEST
AND MOST CONSISTENT TIMING OF FRONTAL PASSAGE. STRONG FLOW /SHEAR/
WILL BE PRESENT AT ALL LEVELS OF THE TROPOSPHERE IN THIS REGIME
BUT IT WILL BE INSTBY THAT /ONCE AGAIN/ WILL BE IN QUESTION
DEPENDING HOW FAST MORNING RAINS END...HOW MUCH DESTABILIZATION IN
THE WARM SECTOR THU AFTN...AND TIMING/STRENGTH OF FRONTAL PASSAGE
WHICH WILL DETERMINE POTENTIAL FOR SEVERE WX. WILL NEED TO BE
WATCHED CLOSELY...AND NEW SWODY3 FROM SPC HAS MRGL RISK INTO WRN
CWA. ONE KEY IS THAT FORCING VIA THE SURFACE LOW/SHORTWAVE WILL BE
PULLING AWAY AS THE ORIENTATION OF THE ENTIRE TROUGH OVER THE NRN
CONUS REMAINS POSI-TILT...LEAVING A MOSTLY VEERED BOUNDARY LAYER
AND QUESTIONABLE LARGE SCALE ASCENT IN THE WAKE OF THE MORE
CERTAIN MORNING RAINS/STORMS ON THE STRONG LOW LEVEL JET. SO IT
WILL BE MOSTLY LEFT TO FRONTAL CONVERGENCE IN A MARGINALLY
UNSTABLE BOUNDARY LAYER TO DETERMINE SVR POTENTIAL...WHICH STILL
HAS SOME UNCERTAINTY GIVEN THE TIMING DIFFERENCES AS INSTBY
CORRIDOR LIKELY NARROW.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
CHANCE OF SHOWERS TO LINGER INTO FRIDAY WITH SWRLY MID LEVEL FLOW
CONTINUING AND UPPER TROF LAGGING TO THE WEST. HIGHS WILL BE
CLOSER TO NORMAL FRIDAY...RANGING FROM THE LOWER 50S NW TO THE
LOWER 60S SE.

MID/UPR LEVEL TROF TO SETTLE INTO THE GREAT LAKES/OH VLY NEXT
WEEKEND. SFC WAVE TO TRACK SE THRU THE GREAT LAKES WITH BEST
MOISTURE AND LIFT TO THE NE. WILL CONT MENTION OF SLIGHT CHC POPS
SAT AFTN/EVE OVER THE NE COUNTIES. SAT HIGHS WILL BE A LTL BELOW
NORMAL...RANGING FROM NEAR 50 NW TO THE UPPER 50S SE.

NW FLOW ALOFT WITH SFC HIGH PRESSURE BUILDING SE INTO THE REGION.
DIFFERENCES EXIST REGARDING STRENGTH OF COLD AIR AND NEXT SFC LOW.
LOOKS LIKE ILN/S FA WILL GET MORE OF A GLANCING BLOW WITH THE HEART
OF THE COLD AIR TO THE NE. TEMPERATURES WILL CONTINUE BELOW NORMAL
SUNDAY...RANGING FROM THE MID 40S NORTH TO THE LOWER 50S SOUTH.

WITH SOLN DIFFERENCES AND LOWER CONFIDENCE HAVE LIMITED SHOWER POPS
TO SLIGHT CHC MONDAY AFTN WITH TROF/SECONDARY FRONT DROPPING SE.
MONDAYS HIGH TEMPERATURES TO RANGE FROM THE MID 40S NORTH TO THE MID
50S SOUTH.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. FEW CUMULUS TODAY
WILL DISSIPATE WITH LOSS OF HEATING. THEN JUST INCREASING CIRRUS
INTO WEDNESDAY. WINDS WILL VEER THROUGH THE PERIOD...STRENGTHENING
AFTER 12Z WITH SOME GUSTS LATE.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES LIKELY WEDNESDAY NIGHT
INTO THURSDAY NIGHT...POSSIBLY LINGERING INTO FRIDAY. THUNDERSTORMS
POSSIBLE THURSDAY INTO THURSDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...BINAU
NEAR TERM...
SHORT TERM...BINAU
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Mar 29, 11:25 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT TUE MAR 29 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
300830-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-
1125 AM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME FROST IS POSSIBLE TONIGHT AS TEMPERATURES DROP INTO THE MID
30S.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>082-088-300830-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1125 AM EDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME FROST IS AGAIN POSSIBLE TONIGHT AS LOWS DROP INTO THE MID
30S.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 29, 1:04 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
104 PM EDT TUE MAR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     1 NNE DE GRAFF          40.32N 83.91W
03/27/2016                   LOGAN              OH   PUBLIC

            BASED ON PHOTOS, 40 FT TALL TREE WITH 2 FT DIAMETER FELL.
            TREE HAD A SHALLOW ROOT SYSTEM. WOOD PLAYGROUND
            SET/CLUBHOUSE BLOWN OVER AS WELL.

&&

JGIBSON

Nearby

Frost Advisories in Ohio, 2016Frost Advisories in Kentucky, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.